# SDR 97ZZZM751

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831CA
- Make and model: Beech 1900D
- Aircraft serial: UE20
- System (JASC): 2350 · Audio Integrating System
- Part: Push To Talk Sw
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW INTERCOM INOPERATIVE.  NR 2 COMM INOPERATIVE.  FOUND PUSH TO TALK SWITCH FAILED.  (M)
